# SDR 2007FA0000392

- Difficulty date: March 1, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- System (JASC): 1430 · Fasteners
- Part: Tab
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TECH WENT TO BEND THE TAB ATTACHED TO THE WASHER AT THE RADIUS OF THE BEND, THEY WOULD CRACK.  (K)
